Jump to content
CrazyBoards.org

Insomnia induced Anxiety Induced Insomnia


Recommended Posts

I can't even keep my eyes open well enough to type properly, but the minute i turn off my lights to go to sleep my heart starts that racing/jackhammering/myocardial event pain thing and it keeps me awake. I've been up for almost 3 days in a row. (which happnens to me once or twice a month). Right now I happen to be between depression meds (and out of klonopin AND my doc's on vacation. And it's a saturday night.) because I'm super-sensitive to side effects so we're still trying to find one that won't put me in the hospital (after 5 years, still trying.) I take neurontin (2400m a day for bipolar2) and lyrica (for fibro) and Ive taken a few valerian and some of this incredibly expensive worthless l-tryptophan melatonin business and at this point I'm sort of hoping I'm going to be hit by a meteorite, in my bedroom. because I legit feel like it would be better to be crushed to death than continue to be awake right now.

So anyways hi, I'm Allie, I'm new, and I just found this forum today, which thank GOD, because it's amazing, and I definitely needed to feel less alone and terrified right now.

(Also posting on here for the first time is a little intimidating.)

Link to comment
Share on other sites

I found melatonin to be pretty stimulating and had weird side effects. I believe they banned melatonin in the UK.

Neurontin and lyrica aren't actually supposed to be used together, my pdoc told me that, "never to take both." choose one would be a safe bet. Maybe taking both of them is what's contributing to your issue.

Link to comment
Share on other sites

Hmmm that's weird, both my docs gave the ok on me taking both (obviously, because each of them prescribed me one). When me pdoc gets back from his second freaking vacation this summer, I'll ask him about it.

Melatonin is a mixed bag for me--its sometimes stimulating, but sometimes it can be mildly sedating. Last night the combination of that and valerian and all the other stuff that was in the natural sleep thing I took actually did the trick. I slept like a log for 8 hours.

Link to comment
Share on other sites

I think your doc would know best about taking those two meds together. they are certainly similar, but I'm not quite sure I've ever heard you CANNOT take them both together.....

As far as sleep, IDK, what actual sleep meds have you tried.

You could also try dark therapy (described at psycheducation.org) which sometimes works for some people. You get special glasses to screen out the wrong type of light so you can still see and go about your buisiness but it's a bit like lying in bed with the lights off. This supposedly can regulate circadian rhythms.

I sort of thought about giving it a shot and have the glasses but Tbh never really gave them a fair trial. Hmm.... I should dig them out someday.

Anna

Link to comment
Share on other sites

I found melatonin to be pretty stimulating and had weird side effects. I believe they banned melatonin in the UK.

Neurontin and lyrica aren't actually supposed to be used together, my pdoc told me that, "never to take both." choose one would be a safe bet. Maybe taking both of them is what's contributing to your issue.

Melatonin was not banned in the UK. It was classed as a medication, requiring a prescription, not banned. Is there some threshold after which you'll actually stop posting things without sourcing, or even checking them? After we've asked you 100 times? 1000? It's not like the rule is going to stop applying to you, so it would be great if you would just start following it.

I wonder if you might have misunderstood your pdoc. Maybe he said it wasn't necessary for you to take both, rather than saying it was dangerous to do so?

Be that as it may, given the way lyrica and neurontin work, it's pretty much impossible that they, individually or together, would be exacerbating anxiety or insomnia.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...